# SDR COMA9610050

- Difficulty date: January 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130G
- Make and model: Emb EMB-120RT
- Aircraft serial: 120130
- System (JASC): 5280 · Landing Gear Doors
- Part: Bolt
- Part number: AN4
- Condition: Missing
- Location: Lt Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT MLG INTRANSIT INDICATOR REMAINED ON AFTER LANDING GEAR RETRACTED.  REPLACED MISSING BOLT ON INBOARD FORWARD GEAR DOOR LATCH HANDLE.  ACFT RETURNED TO SERVICE.
